# SDR 29GA2014102400002

- Difficulty date: October 21, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N348AG
- Make and model: Saab 340B
- Aircraft serial: 340B448
- Aircraft time: 31,228 hours, 34,997 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Part number: A17582100
- Condition: Sheared
- Location: Lt Nlg Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT NOSE GEAR DOOR FORWARD ATTACHING LINK SHEARED.  REPLACED LEFT NOSE GEAR ATTACHING LINK, GEAR SWINGS OPS CHECKED GOOD.
